# SDR MALA040641

- Difficulty date: September 17, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 14,982 hours, 16,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, NOTED DENT IN RIGHT FUSELAGE SKIN STA 339.  REPAIRED IAW EO S53009.  AIRCRAFT RETURNED TO SERVICE 9/11/2004.
